Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Weakness, severe constipation. Taking Oleanz Plus. Treatment for constipation?

Hello My wife is on Oleanz Plus. She is feeling weakness all over her body and Constipation as well. She also did speaks about Suicide a few days ago but I made her deflect from that topic. I consulted the doctor and she gave her some medicine for constipation but it is persistent even after a month. Can you let me know what to do now? I mean how to wade off these side effects?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hi, many thanks for the query!
You need to do- Stool (R & M), CBC, ESR.
Investigations to rule out coeliac disease, Hydrogen breath test to exclude fructose/lactose malabsorption.
Do Yoga & Meditation.
Avoid milk & milk products, take a low FODMAP (Fermentable, Oligo-, Di-, Mono-saccharides And Polyols) diet, High Fibre diet, green leafy vegetables.
Drink plenty of water.
Continue your Oleanz plus with your Psychiatrist's opinion.
Take antispasmodics, antacids, stool softeners with your doctor's opinion.
Wish you a good health.
Take care.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor